Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viread
Mar 22, 2008

my parttner has just started taking viread ,for 3wks but she having dearhea ,what can she do ,she is worried it could be asign of ressistance.whatcan we do?

Response from Dr. Henry

Loose stools are fairly common in persons taking Viread. Often that can be aggravated by other meds taken at the same time (hopefully she is taking at least 3 HIV meds) as well as a range of other conditions (either HIV related or others). Loose stools would rarely be a sign of resistance to Viread. KH



Previous
HIV
Next
cataracts

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement